| Model Number |
VP-703-MX |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the suture broke.Another device was used to complete the procedure.No patient injury has been noted.